# SDR NACA20020048

- Difficulty date: September 1, 2002
- Submitted: October 17, 2002
- Operation: Air carrier
- Aircraft: N2907F
- Make and model: Doug DC-6
- Aircraft serial: 533265
- Aircraft time: 33,867 hours
- Engine: Pwa R2800CB3
- Engine time: 2,460 hours
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Spark Plug
- Part number: URHB32E
- Condition: Cracked
- Location: Nr 13 Cylinder
- Component: Cylinder, Pwa
- Component part number: 356994
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

NR 4 ENGINE, NR 2 CYLINDER SHOWS A DOUBLE SHORTED SECONDARY, ENGINE BACKFIRING WHEN LEANED.   REPLACED NR 13 CYLINDER FRONT AND REAR SPARK PLUGS ONCE ENGINE ANYLIZER TIMING CORRECTED.
